# SDR SWAA2013090919949

- Difficulty date: September 5, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 28,281 hours, 16,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 23142035316
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EXIT SIGN BY OVERWING EXIT DOOR INOPERATIVE.  CONNECTED WIRES IAW AMM.
